# SDR 07FDEA04445

- Difficulty date: October 2, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 53,117 hours, 10,953 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53772016
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD FLUSH REPAIR AT C20-21, P 35-37 LT NOT COMPATIBLE WITH P TO F CONVERSION.  REPAIR RENEWED IAW RAS/DABRE/7004645/2004 ISS A.
